# SDR CALA2025052905084

- Difficulty date: May 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N45905
- Make and model: Boeing 787-8
- Aircraft serial: 34825
- Aircraft time: 47,883 hours, 5,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LOCATOR SIGN AT DOOR 4L INOP. REMOVED AND REPLACED DOOR 4L EXIT LOCATOR SIGN IAW AMM 33-51-01, NO HELP. NEW PART REMAINS INSTALLED. NOTED A LOAD FAULT ON THE WELS CONTROL UNIT 7, WHICH IS RESPONSIBLE FOR THIS LIGHT. REMOVED AND REPLACED WELS CONTROL UNIT 7 IAW AMM 33-51-07. OPS CHECK GOOD, LIGHT ILLUMINATES AND NO FAULTS ARE NOTED.
